# SDR COMA0360155

- Difficulty date: March 16, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 9,153 hours, 9,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 706
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,605 hours, 9,515 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5662 GEAR DISAGREE WARNING, "NLG" DID NOT EXTEND.REPALCED THE "MLG" PRIORITY VALVE.
